Limitations on the Fraenkel-Mostowski method of independence proofs

Journal of Symbolic Logic 38 (3):416-422 (1973)
Abstract
The Fraenkel-Mostowski method has been widely used to prove independence results among weak versions of the axiom of choice. In this paper it is shown that certain statements cannot be proved by this method. More specifically it is shown that in all Fraenkel-Mostowski models the following hold: 1. The axiom of choice for sets of finite sets implies the axiom of choice for sets of well-orderable sets. 2. The Boolean prime ideal theorem implies a weakened form of Sikorski's theorem
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 10,561
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA
Akihiro Kanamori (2006). Levy and Set Theory. Annals of Pure and Applied Logic 140 (1):233-252.
David Pincus (1977). Adding Dependent Choice. Annals of Mathematical Logic 11 (1):105-145.
Similar books and articles
Analytics

Monthly downloads

Added to index

2009-01-28

Total downloads

5 ( #223,146 of 1,098,129 )

Recent downloads (6 months)

2 ( #172,576 of 1,098,129 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.